# SDR FDEA201810293040

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE BORE CORROSION. HINGE (WING SIDE)   ACTUATOR INBOARD HOLE BORE (HOLE 4) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED AND INSTALLED AS PER COMPONENT MAINTENCE MANUAL 57-44-07 AND EA 1-5750-T0340863 A PART 1 STEP 1 F(1) AND 1 F(3). REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
